# SDR VNAA202402050031

- Difficulty date: February 6, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N567NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15354
- Aircraft time: 20,614 hours, 18,286 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Buttstrap
- Part number: SH67032524
- Condition: Corroded
- Location: E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE CIRCUMFRENTIAL JOINT BTW FS280.00/ FS282.86 AND STGR 24LH/23RH.  CORROSION ON FUSELAGE CIRCUMFRENTIAL JOINT BTW FS280.00/ FS282.86 AND STGR 24LH/23RH WAS REMOVED PER CRJ900 SRM 51-21-06-001-001-A01,   BTW STGR 27 TO STGR 23R WAS EVALUATED OUT OF LIMITS AND BTW STGR 27 TO STGR 24L WAS EVALUATED WITHIN LIMITS PER CRJ900 SRM 53-00-00-101-001-A01 AND WAS REPAIRED PER REO 690-53-21-1701 REV.- -
